# SDR YYFA201303250001

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N201MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,945 hours, 41,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT PRESSURIZE CABIN ON TAKE OFF.  NOTICED LOUD SQUEAL ON LOWER L1 DOOR,  ACFT LANDED IN ORIGINATING AIRPORT WITHOUT DIFICULTY.
